# SDR 05FDEA04072

- Difficulty date: December 2, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Component: Cargo Door, Boeing
- Component part number: 6557140514
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK OF FEDEX SNRM N00215 DUE TO WRONG MATERIAL USED.  "FORWARD LOWER CARGO DOOR EXTERIOR SKIN IS DENTED".  REMOVED DAMAGE AND FABRICATED REPAIR DOUBLER IAW SRM 52-00-3 FIGURE 3.  ALODINED AND PRIMED REPAIR DOUBLER IAW B727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW B727 SRM 51-30-2.  REMOVED AND REINSTALLED LIGHT FIXTURE IAW B727 SRM 51-30-2.  THIS IS A MAJOR REPAIR    SIGNED BY TIMCO MECH NR 110290 AND QC401.  REFERENCE FEDEX SNRM N01147
